MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 18IN 6-0 S/A P-1 PRM; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 18IN 6-0 S/A P-1 PRM; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J489G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The following information was requested, but unavailable: could you please confirm the lot number? lot hm595 is not being recognized by the system.No further information is available.How was the procedure completed? no further information is available.No further information will be provided.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Note: events reported via: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cosmetic surgery on (b)(6) 2021, and suture was used.During the surgery, during interrupted suturing on the dermis, suture breakage occurred with 4 sutures in a row.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL CT BRD UD 18IN 6-0 S/A P-1 PRM
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11608115
Report Number2210968-2021-02987
Device Sequence Number4216009
Product Code GAM
UDI-Device Identifier10705031040427
UDI-Public10705031040427
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ489G
Device Catalogue NumberJ489G
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1